Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I stopped Zoloft Cold turkey a few days ago....

Ever since I been feeling like vertigo!? I am very sensitive to meds because I dont take nothing but I been taking zoloft for 8mos & stopped cold turkey a few days ago because I was concerned about the health of my son & thought it may be related. I feel like a drug addict or something having withdrawals? I dont want to take the meds anymore....is the dizziness which is constant normal? if so, how long will this crud last? Im also mild-moderately nauseated throughout the day & feel @ a loss of energy. Basically I feel like crap! I took a pregnancy test it was neg so im assuming its the zoloft side effects of stopping abruptly...any advice/reassurance would be appreciated. thanks!

 
whispers2005

Asked by whispers2005 at 1:50 AM on May. 12, 2009 in Health

Level 2 (4 Credits)
This question is closed.
Answers (5)
  • you need to tak your meds right now. The withdrawl you are feeling can go on for a week or longer and it gets worse than what u are describing honey. get back on them and talk to doc about weaning you off them.
    Bearsjen

    Answer by Bearsjen at 1:58 AM on May. 12, 2009

  • I would suggest weaning rather than cold turkey.
    munch12502

    Answer by munch12502 at 1:52 AM on May. 12, 2009

  • You are supposed to cut down slowly. I did that with one of my meds too and it was problematic for a while. How long have you been without them?
    If it hasn't been more then one dose I would take them.
    These meds build up in your system to a certain dose then you are just maintaining that dose.
    You need to cut down SLOWLY.
    Contact your doc for a schedule to wean yourself.
    SusieD250

    Answer by SusieD250 at 2:59 AM on May. 12, 2009

  • i cut down on mine recently but i get insomnia and it usually lasts me a good two-three weeks. if you were put on it then you should NOT (hypocritically speaking) stop taking them. you need to do what the other people have sid and wean slowly as directed by your dr
    katie_s1

    Answer by katie_s1 at 11:41 AM on May. 12, 2009

  • You definitely need to call your doctor or pharmacist.
    boomom1973

    Answer by boomom1973 at 3:02 PM on May. 12, 2009

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN